Document Type

Article

Publication Title

Rocky Mountain Journal of Mathematics

Publication Date

1-1-2017

Abstract

We present a technique for computing explicit, concrete formulas for the weighted Bergman kernel on a planar domain with modulus squared weight of a meromorphic function in the case that the meromorphic function has a finite number of zeros on the domain and a concrete formula for the unweighted kernel is known. We apply this theory to the study of the Lu Qi-keng problem.

Volume

47

Issue

1

First Page

239

Last Page

257

DOI

10.1216/RMJ-2017-47-1-239

ISSN

00357596

Share

 
COinS